# SDR A6WA201441303

- Difficulty date: March 17, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,927 hours, 32,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198059
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP PANEL 832 FT IS DELAMINATED FROM CORROSION.  R & R PAX DOOR STEP PANEL 832 FT WITH SERVICEABLE PN 601R31980-59 IAW CRJ200 SRM 51-41-02.
